# SDR 2001F00298

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53671217294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND CORROSION ON PASSENGER ENTRY SILL AND THE SERVICE DOOR SILL PLATES.  THE SILLS WERE REMOVED AND REPLACED IAW ATR72 SRM 51-25-01 AND 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200124205.  (M)
